Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Having red bumps on trunk and spreading all over, fluid comes out of it and muscle pain. Looking for cure

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Yes I have small red bumps thy started on my trunk and now spread all over and muscle pain. Some of them have white rings around them and some have clear fluid in them I sweat alot at work don't know if that would cause it
Posted Thu, 9 Aug 2012 in Skin Hair and Nails
Answered by Dr. Shanthi.E 4 hours later

Thanks for posting your query.

The most common cause for such red bumps all over and muscle pain is viral exanthematous fever. More so, if it is of acute onset and associated with mild fever.

Please consider taking anti-histamines like Zyrtec 10mg at bed time for the next few days. This is available over the counter in US.

You can also apply calamine lotion on the red bumps to improve their healing and for a soothing effect.

I would be in a better position in suggesting you if I could look at the appearance of the red bumps.

You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better.

Awaiting your response.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor